# SDR AALA202208035268

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A300*
- Aircraft serial: 1666
- Aircraft time: 66,602 hours, 25,383 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320600000
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT CARGO COMPARTMENT FLOOR PANEL 151GF DELAMINATED. REPLACED FLOOR PANEL 151GF PER AMM 53-42-14
